# SDR 96FDEA00642

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727227
- Aircraft serial: 19301
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Cracked
- Location: Ws 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS 304 RT WING 3RD STRINGER AFT OF FWD UPPER STAR CHORD CRACKED.  REPAIRED STRINGER AT WS 304, 3RD FROM TOP FRONT SPAR CHORD.  REPAIRED PER SRM 57-10-4.
